# SDR AALA201804089004

- Difficulty date: April 2, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 75,350 hours, 25,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Part serial: R23402
- Condition: Empty
- Location: Door Assist
- Part time: 8,014 hours, 1,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE READS ZERO. REPLACED THE DOOR  ASSIST BOTTLE IAW AMM 52-11-30, PB 401.
